Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Bedridden after having blood clot in the mid brain and CVA. Any permanent cure?

sir, my father is in coma since jan 2011. doctor says that this is the case of CVA and blood is clotted in midbrain . my father is full of emotion, He smiles on jokes and weeps on past memory . sir is there any treatment to cure my father since he is still bedridden and not able to move his legs or hands. sir please reply me.
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Physical Therapist or Physiotherapist 's  Response
he needs to undergo a comprehensive rehabilitation period starting with physiotherapy and occupational therapy evaluation to assess his present neurological status and the scope of further improvement. but rehabilitation in such cases always works better if started immediately after the incident. with time the brains ability to repair and respond to treatment reduces
Answered: Sat, 8 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor